# SDR CA980909027

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Extension
- Part number: 77527
- Condition: Improper Part
- Location: Oil Filler
- Part time: 5,571 hours
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE INSTALLATION, AN OIL LEAK WAS FOUND ON RUN-UP.  INVESTIGATION FOUND THE WRONG OIL FILLER EXTENSION INSTALLED, RESULTING IN THE ENGINE BEING OVER SERVICED WITH OIL, THIS LEAD TO THE OIL LEAK. THE PROPER PART (P/N 74313) WAS INSTALLED.
